

MEDICAL EDUCATION UNIT WRITE-UP ON 4th rBCW Revised Basic Course Workshop (rBCW)

Date: 15, 16 & 17 July 2021, Venue: Manthan Hall, Narayana medical college.

Name of the observer: Dr. Babji syam kumar

Programme done under the aegis of NMC regional centre,

Andhra medical college, vizag.

Objective:

- To enhance the quality of faculty teaching.
- To enable faculty members to avail modern education technology for teaching UG/PG Courses.

Aim:

- o Sensitize teachers about new concepts in teaching and assessment methods
- o Develop knowledge and clinical skills required for performing the role of a competent and effective teacher, administrator, researcher and mentor
- o Assist clinicians to acquire competency in communication and behavioural skills.

Course of the Workshop:-

In continuation of faculty senstization towards changed teaching and assessment methods, 4th revised basic course workshop was conducted on 15, 16, & 17 July 2021 at Manthan hall, Narayana medical college, Nellore, as per guidelines of NMC and guidance of regional centre, vizag.

The Programme started with icebreaking and an introduction to group dynamics. The participants were enlightened on adult learning and systems approach. Goals, roles and competencies as envisaged by NMC were discussed. Domains of learning, assessment principles, linking domains, teaching methods and assessment principles were taught to participants aided by group tasks. A separate AETCOM module was discussed to appreciate the value of attitude and ethics. Various newer methods of Skills teaching & learning, educational networking for growth etc formed the crux of the last session. Setting a question paper, essay questions, short notes, Mcqs, blueprint and lesson plan were discussed thoroughly. The programme ended on a positive note with good learning by participants as witnessed by pre & post-test comparison.

List of resource persons

	Name	Designation & Department of Resource Persons (faculty)
SL.NO		
	Dr.V.SuryaPrakasaRao	Dean & Professor,
1	D1. V.Suryar rakasarkao	Department of Community Medicine
	Dr.V.Mahidhar Reddy	MEU-Coordinator & Professor & HOD
2	Dr. v .iviaindilai Reddy	Department of General Surgery
3	Dr.P.Sasikala	MEU-Co-coordinator & Professor
3	DI.I .Sasikaia	Department of Physiology
	4 Dr. P.SreenivasuluReddy	Professor & HOD
4		Department of Microbiology
_		Professor & HOD
5	Dr.S.V.Phanindra	Department of Forensic Medicine
		Professor
6	Dr. B.Sowjanya	Department of Bio-Chemistry
7	Dr. C. Jyothi	Professor
,	Di. C. Jyoun	Department of Community Medicine
8	Dr DijuDavindran	Professor & HOD
8	Dr.BijuRavindran	Department of Orthopaedics

9	Dr.V.KrishnaChaitanya	Professor Department of ENT
10	Dr.K.Jithendra	Professor Department of Microbiology
11	Dr.E.Anand Reddy	Professor Department of Psychiatry

<u>List of Participants for one day observership as a part of the completion of ACME Course by</u> <a href="https://doi.org/10.2016/j.com

S. No	Name of the Faculty	Department	Date of Observer ship
1.	Dr. P.Aruna	Assistant professor, Dept of Biochemistry, ACSR Govt medical college, Nellore.	15.07.2021

List of participants

SI.No.	Name of the Participant	Designation & department	
		Assistant Professor,	
1	Mr.K.Devi Sankar	Department of Anatomy	
2	Dr.K.Vaheda Begam	Assistant Professor,	
	Di.K. Valleda Degalii	Department of Pathology	
		Statistician cum	
3	Dr.Sk.Ahammad Basha	Assistant Professor,	
		Department of Community Medicine	
4	Dr.M.Vishnu Vandana	Assistant Professor,	
	Di.W. Visilia Validalia	Department of Paediatrics	
_	Dr. V. Sita Lakshmi	Professor	
5	Dr. v. Sita Lakshini	Department of OBGY	
		Assistant Professor,	
6	Dr.A.Sravan Krishna Reddy*	Department of Radiology	
7	Dr.T.M.Sucharitha	Associate Professor,	
	Di.i.iwi.ouchantha	Department of Anatomy	
8	Dr.Ch.Santhi*	Assistant Professor,	
	DI.OII.Ouitiii	Department of Anatomy	
9	Dr.Bhargava Reddy Kanchi. V.	Assistant Professor,	
	2.12.1a. gava rioudy rianomi ii	Department of Urology	
10	Dr.Ch.Lakshmi Rajesh	Associate Professor,	
	2.10.11.2a.to.11.11.1.ta.joo.1	Department of Psychiatry	
11	Dr.R.Suman Babu	Professor,	
	Di.N.Suman Babu	Department of Anatomy	
12	Dr.P.Sharmila Bhanu	Associate Professor,	
12	Din Onarima Bilana	Department of Anatomy	
13	Dr. C. D. Nichitho *	Assistant Professor,	
13	Dr.G.P.Nishitha *	Department of Pharmacology	
	Do M. Contillor *	Associate Professor,	
14	Dr.M. Saritha *	Department of Pharmacology	

		Assistant Professor,		
15	Dr.G.V.Sunanda Lakshmi	Department of Pathology		
		Professor,		
16	Dr.R.Prabhavathi	Department of Anaesthesiology		
17	Dr.K.Venkata Prasanna *	Tutor, Department of		
17	Di.N. Velikata i rasainia	Community Medicine		
18	Dr.V.Mahesh	Associate Professor,		
	DI.V.Mailesii	Department of General Medicine		
19	Dr.K.Kalyani	Associate Professor,		
	2talya	Department of Respiratory Medicine		
20	Dr.R.Gokul Krishnan	Associate Professor,		
		Department of Paediatrics Assistant Professor,		
21	Dr.T.Kedarnath Reddy	Department of Paediatrics		
		Department of Faculatines		
	Dr.M.Venkata Krishna	Associate Professor,		
22		Department of Paediatrics		
	Dr.P.Chaitanya Kumar Reddy	Assistant Professor,		
23		Department of General Surgery		
24	Dr.M.Swetha	Associate Professor,		
		Department of OBGY		
25	Du D Viighte	Assistant Professor,		
25	Dr.D.Vijetha	Department of Anaesthesiology		
26	Dr.M.N.Jayanth	Associate Professor,		
	-	Department of Anaesthesiology		
27	Dr.Shamsheer Shaik	Assistant Professor,		
	2.10.1amonoo onan	Department of ENT		
28	Dr.P.Ranjith Kumar	Associate Professor,		
20	Din italijini talilai	Department of Psychiatry		
		Assistant Professor,		
29	Dr.V.Ravi sankar*	Department of Emergency Medicine		
30	Dr.B.Skanda Gopala krishna*	Assistant Professor,		
30	Di.B. Skaliua Gopala Krisiilia	Department of Emergency Medicine		
<u> </u>				

Program Schedule for "Revised Basic Course Workshop"

Time	Session	Objectives	Duration	Faculty		
8 am	Registration		30 min			
8.30	Pretest		30 min	All MEU faculty		
9:00	Introduction: icebreaking and Group Dynamics	Understand and apply concepts of group dynamics and team-based functioning in teaching and learning	60 min	Dr.V.Mahidhar Reddy, Prof of surgery & coordinator MEU		
	Principles of adult learning, learning process	a. Use principles of adult learning in the teaching-learning process	30 min	Dr.E.Anand Reddy, Prof of psychiatry		
10:00	System's Approach b. Use the system's approach for instructional design 45 n		45 min	Dr.P.Sreenivasulu reddy, Prof of Microbiology		
11.15	Tea					
		break				

11:30	Goals, Roles and Competencies: CBME	a. Define goals, roles and competencies and explain the relationship between each otherb. elaborate the principles of competency-based learning	45 min	Dr.S.P.Rao, Dean, professor of community medicine
12:15	The IMG – Goals, roles and Competencies-workshop	be sensitised to the goals, roles and global competencies as developed by the Medical Council of India	15 min	All MEU Faculty
12:30	Learning domains and progression of learning	a. classify and define learning domainsb. demonstrate a basic understanding of the hierarchy of knowledge progression	30 min	Dr.K.Jithendra, Prof of Microbiology
13:00		Lunch		
13:45	Objectives - Writing objectives - Developing objectives from competencies, linking learning and assessment with competencies*	 a. differentiate competencies from objectives b. develop objectives from different competencies c. explain the relationship between objectives, learning and assessment 	60 min	Dr.B.Sowjanya, Prof of Biochemistry

14:45	Workshop on writing objectives*	a. develop objectives from competencies and specify the domain and the skill level	60 min	Dr.P.Sasikala, Prof of Physiology, co-coordinator MEU	
15.45	Tea Break				
16:00	Introduction to assessment & Assessment planning*	a. elaborate the principles and types of assessmentb. explain the utility of assessment	45 min	Dr.Biju Ravindran, Prof of orthopaedics	
16:45		Close			

		Day 2 (16-7-2021)						
9:00	Choosing a teaching method for objectives and competencies – Workshop	choose the appropriate teaching method for various objectives and competencies	90 min	Dr.B.Sowjanya, Prof of Biochemistry				
10.30	Tea Break							
	Interactive and Innovative teaching methods Large Group (Demo)	a. use the principles of interactive learning in a large group	45 min	Dr.S.P.Rao, Dean, professor of community medicine				
10:45	Small-Group (Demo)	b. use the principles of interactive learning in a	30min	Dr.C.Jyothi, Professor of community medicine				
	Appropriate use of media	c. choose appropriate media for a given learning session.	30 min	Dr.S.V.Phanindra, Prof of Forensic Medicine				
12:30	Writing a lesson plan	Develop a lesson plan appropriate to the objectives and teaching-learning method	45 min	Dr.P.Sreenivasulu reddy, Prof of Microbiology				
13:15		Lunch						
10.10	Quality assurance,	a. Quality Assurance	30 min	Dr.S.V.Phanindra, Prof of Forensic Medicine				
14:00	Writing the correct essay question	b. write an appropriate essay question	30 min	Dr.V.Mahidhar Reddy, Prof of surgery & coordinator MEU				

14:00	Short answer question	c. write an appropriate short answer question	30 min	Dr.C.Jyothi, Professor of community medicine		
	MCQ	d. write an appropriate MCQ	30 min	Dr.Biju Ravindran, Prof of orthopaedics		
16:00	Tea break					
16:15	Internal assessment and Formative assessment	Develop a plan for internal assessment and formative assessment	45 min	Dr.K.Jithendra, Prof of Microbiology		

^{*} use AETCOM module and Revised UG Curriculum for this session

	Day 3 (17-7-2021)					
9:00	Discussion on AETCOM Module: Reflection and Narrative	a. demonstrate the ability to use the AETCOM module for Basic Course in MET to be held b. demonstrate the ability to write reflection & narrative on AETCOM Module c. demonstrate readiness to launch AETCOM module in own college	60 min	Dr.S.P.Rao, Dean, professor of community medicine		
10:00	Matching assessment to competency, objectives and learning Workshop - Choosing the right assessment	choose the right assessment method for a given objective/ competency and learning method	60 min	Dr.P.Sreenivasulu reddy, Prof of Microbiology		
11.00	Tea Break	1				
11:15	Effective clinical and practical skill teaching	a. teach skills effectivelyb. teaching skills at the workplacec. use a skills lab effectively	60 min	Dr.V.Mahidhar Reddy, Prof of surgery & coordinator MEU		
12:15	Assessment of clinical and practical skills	a. assess skills effectively b. assess skills at the workplace	60 min	Dr.E.Anand Reddy, Prof of psychiatry		
13:15		Lunch		1		

13:45	Assessment of clinical skills (cont.)	c. use a skills lab to assess competency in skills d. design a skills assessment station	60 min	Dr.E.Anand Reddy, Prof of psychiatry & MEU team
14:45	Improving SDL through technology	a. promote self-directed learning (SDL) in students b. use technology to improve self directed learning	30 min	Dr.K.Jithendra, Prof of Microbiology
1515		Tea Break		
15:30	Feedback	provide effective feedback to students	30 min	Dr.S.P.Rao, Dean, professor of community medicine
16:00	Educational networking for growth	a. understand avenues for growth in educationb. create networks in education	45 min	Dr.V.Mahidhar Reddy, Prof of surgery & co- ordinator MEU
16:45	Post Test & Closing Sessio	n		All MEU faculty

V. Molider

(Dr.V.MAHIDHAR REDDY)
CO-ORDINATOR
MEDICAL EDUCATION UNIT

DEAN



















DEPARTMENT OF MEDICAL EDUCATION UNIT (MEU)

HEARTILY WELCOMES YOU

Revised Basic Course Workshop in Medical Education Technologies

Under the Guidance of NMC Regional Centre Andhra Medical College, Vizag.



July 15,16 & 17, 8AM TO 5PM, Venue: Manthan Hall, Narayana Medical College





















































